Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Free groups, Hirsch-Plotkin radicals, and applications to geometry


Authors: L. Auslander and E. Schenkman
Journal: Proc. Amer. Math. Soc. 16 (1965), 784-788
MSC: Primary 20.10; Secondary 53.66
MathSciNet review: 0180596
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10, 53.66

Retrieve articles in all journals with MSC: 20.10, 53.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0180596-7
PII: S 0002-9939(1965)0180596-7
Article copyright: © Copyright 1965 American Mathematical Society